Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 749059, 14 pages
http://dx.doi.org/10.1155/2012/749059
Research Article

Multiplicity of Solutions for a Class of Fourth-Order Elliptic Problems with Asymptotically Linear Term

School of Mathematics and Statistics, Hubei Engineering University, Hubei, Xiaogan 432000, China

Received 10 January 2012; Accepted 5 April 2012

Academic Editor: Turgut Γ–ziş

Copyright © 2012 Qiong Liu and Dengfeng Lü. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiong Liu and Dengfeng LΓΌ, “Multiplicity of Solutions for a Class of Fourth-Order Elliptic Problems with Asymptotically Linear Term,” Journal of Applied Mathematics, vol. 2012, Article ID 749059, 14 pages, 2012. doi:10.1155/2012/749059